# SDR AWXA200401339

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 48,858 hours, 22,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: ABS012110
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - ABORTED TAKEOFF - FLT 0010 - PILOT REJECTED TAKEOFF AT 60 KTS DUE TO FORWARD CARGO DOOR OPEN INDICATION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR PROX SWITCH 30WV IAW AMM 52-31-00-05.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE DOOR AND WAS FOUND GOOD.
